Numéro
J. Phys. Theor. Appl.
Volume 4, Numéro 1, 1885
Page(s) 247 - 254
DOI https://doi.org/10.1051/jphystap:018850040024701
J. Phys. Theor. Appl. 4, 247-254 (1885)
DOI: 10.1051/jphystap:018850040024701

Sur la forme de la surface de l'onde lumineuse dans un milieu isotrope placé dans un champ magnétique uniforme : existence probable d'une double réfraction particulière dans une direction normale aux lignes de force

A. Cornu

Without abstract



Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Première page de l'article